Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang


IMPACT FACTOR 2018: 2.316

CiteScore 2018: 1.77

SCImago Journal Rank (SJR) 2018: 2.350
Source Normalized Impact per Paper (SNIP) 2018: 1.465

Mathematical Citation Quotient (MCQ) 2018: 1.44

Online
ISSN
1864-8266
See all formats and pricing
More options …
Volume 8, Issue 4

Issues

Bifurcation and symmetry breaking of nodoids with fixed boundary

Miyuki Koiso / Bennett Palmer / Paolo PiccioneORCID iD: http://orcid.org/0000-0002-8929-5938
Published Online: 2014-06-18 | DOI: https://doi.org/10.1515/acv-2014-0011

Abstract

We prove bifurcation results for (compact portions of) nodoids in ℝ3, whose boundary consists of two fixed coaxial circles of the same radius lying in parallel planes. Degeneracy occurs at an infinite discrete sequence of instants, that are divided into four classes. Different types of bifurcation and break of symmetry occur at each instant of three of the four classes; bifurcation does not occur at the degeneracy instants of the fourth class.

Keywords: Delaunay surfaces; equivariant bifurcation; constant mean curvature surfaces

MSC: 58E07; 53A10

About the article

Received: 2014-05-02

Revised: 2014-05-28

Accepted: 2014-05-30

Published Online: 2014-06-18

Published in Print: 2015-10-01


Funding Source: Japan Society for the Promotion of Science

Award identifier / Grant number: Grant-in-Aid for Scientific Research (B) No. 25287012

Funding Source: Kyushu University

Award identifier / Grant number: Interdisciplinary Programs in Education and Projects in Research Development

Funding Source: Fapesp, Brazil

Funding Source: CNPq, Brazil


Citation Information: Advances in Calculus of Variations, Volume 8, Issue 4, Pages 337–370, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2014-0011.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Laurent Hauswirth and Rémy Rodiac
Calculus of Variations and Partial Differential Equations, 2016, Volume 55, Number 5

Comments (0)

Please log in or register to comment.
Log in